×

zbMATH — the first resource for mathematics

Comparing almost continuous functions. (English) Zbl 0261.54007

MSC:
54C05 Continuous maps
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] James Dugundji, Topology, Allyn and Bacon, Inc., Boston, Mass., 1966. · Zbl 0144.21501
[2] T. Husain, Almost continuous mappings, Prace Mat. 10 (1966), 1 – 7. · Zbl 0138.17601
[3] Paul E. Long and Earl E. McGehee Jr., Properties of almost continuous functions, Proc. Amer. Math. Soc. 24 (1970), 175 – 180. · Zbl 0186.56003
[4] M. K. Singal and Asha Rani Singal, Almost-continuous mappings, Yokohama Math. J. 16 (1968), 63 – 73. · Zbl 0191.20802
[5] J. Stallings, Fixed point theorems for connectivity maps, Fund. Math. 47 (1959), 249 – 263. · Zbl 0114.39102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.